# SDR WX0A2020081973558

- Difficulty date: August 17, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N233NV
- Make and model: Airbus A320-214
- Aircraft serial: 2001
- Aircraft time: 41,829 hours, 23,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS OVER L2 AND R2 TURNED ON AND STAYED ON FROM THE 10,000 FEET FOUR TIMES TO LANDING / PERFORMED WEEKLY CHECK OF EMERGENCY LIGHTS REF AMM 33-51-00-710. NO DEFECTS NOTED AT THIS TIME."
